Alert archive / Oregon / Gale Warnings in 2009
Gale Warning 13, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 14, 2009, 2:34 PM PDT. It took effect at Mar 15, 2009, 5:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2009, 2:34 PM PDT (21:34 UTC)
- In effect from
- Mar 15, 2009, 5:00 AM PDT
- Expired
- Mar 15, 2009, 2:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
676 WHUS76 KMFR 142134 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 234 PM PDT SAT MAR 14 2009 PZZ350-356-370-376-151100- /O.EXT.KMFR.SI.Y.0034.000000T0000Z-090315T1200Z/ /O.EXT.KMFR.SW.Y.0025.000000T0000Z-090315T1200Z/ /O.UPG.KMFR.GL.A.0009.090315T1400Z-090316T0300Z/ /O.UPG.KMFR.SE.A.0007.090315T1400Z-090317T1200Z/ /O.NEW.KMFR.SE.W.0015.090315T1200Z-090317T1200Z/ /O.NEW.KMFR.GL.W.0013.090315T1200Z-090315T2100Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 234 PM PDT SAT MAR 14 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 5 AM PDT TUESDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 5 AM TO 2 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 30 KT WITH SOME GUSTS UP TO 35 KT WILL BECOME SOUTHWEST 25 KT TONIGHT. SEAS WILL RANGE FROM 8 TO 10 FEET AT 12 SECONDS. SOUTHERLY GALES OF 30 TO 35 KT WITH GUSTS UP TO 45 KT WILL ARRIVE EARLY SUNDAY MORNING AND CONTINUE INTO THE EARLY AFTERNOON. STEEP AND DANGEROUS SEAS OF 10 TO 15 FEET AT 11 TO 12 SECONDS WILL DEVELOP IN THE MORNING...HIGHEST NORTH OF CAPE BLANCO. SEAS WILL THEN INCREASE TO 15 TO 18 FEET AT 10 SECONDS SUNDAY AFTERNOON AND CONTINUE THROUGH THROUGH MONDAY. SEAS WILL THEN GRADUALLY LOWER TO 13 TO 15 FEET AT 12 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ STAVISH
3 follow-up statements
905 WHUS76 KMFR 151014 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 314 AM PDT SUN MAR 15 2009 PZZ350-356-370-376-151300- /O.CON.KMFR.SI.Y.0034.000000T0000Z-090315T1200Z/ /O.CON.KMFR.SW.Y.0025.000000T0000Z-090315T1200Z/ /O.CON.KMFR.GL.W.0013.090315T1200Z-090315T2100Z/ /O.CON.KMFR.SE.W.0015.090315T1200Z-090317T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 314 AM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING UNTIL 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING UNTIL 5 AM PDT TUESDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING UNTIL 5 AM PDT TUESDAY. A GALE WARNING REMAINS IN EFFECT FROM 5 AM THIS MORNING UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. SOUTH WINDS OF 20 TO 30 KT WITH SOME GUSTS UP TO 40 KT EARLY THIS MORNING WILL BECOME SOUTHERLY GALES OF 30 TO 35 KT WITH GUSTS UP TO 45 KT LATER THIS MORNING THROUGH THIS AFTERNOON. ALSO...STEEP AND DANGEROUS SEAS OF 12 TO 15 FEET AT 11 TO 12 SECONDS WILL DEVELOP IN THE MORNING...HIGHEST NORTH OF CAPE BLANCO. SEAS WILL THEN INCREASE TO 15 TO 18 FEET AT 10 SECONDS THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SEAS WILL THEN VERY GRADUALLY LOWER TO 13 TO 15 FEET AT 12 TO 13 SECONDS LATE TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ DW
542 WHUS76 KMFR 151221 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 521 AM PDT SUN MAR 15 2009 PZZ350-356-370-376-152300- /O.EXP.KMFR.SI.Y.0034.000000T0000Z-090315T1200Z/ /O.EXP.KMFR.SW.Y.0025.000000T0000Z-090315T1200Z/ /O.CON.KMFR.GL.W.0013.000000T0000Z-090315T2100Z/ /O.CON.KMFR.SE.W.0015.000000T0000Z-090317T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 521 AM PDT SUN MAR 15 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS AND THE SMALL CRAFT ADVISORY FOR WINDS HAVE BEEN UPGRADED. A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. SOUTH TO SOUTHWEST WINDS WILL CONTINUE INTO THIS AFTERNOON AT 35 TO 40 KT WITH SOME GUSTS UP TO 50 KT. ALSO...STEEP AND DANGEROUS SEAS OF 12 TO 15 FEET AT 11 TO 12 SECONDS WILL INCREASE TO 15 TO 18 FEET AT 10 SECONDS THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SEAS WILL BE HIGHEST NORTH OF CAPE BLANCO. SEAS WILL VERY GRADUALLY LOWER TO 13 TO 15 FEET AT 12 TO 13 SECONDS FOR LATE TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ DW
902 WHUS76 KMFR 152113 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 213 PM PDT SUN MAR 15 2009 PZZ356-376-161100- /O.EXP.KMFR.GL.W.0013.000000T0000Z-090315T2100Z/ /O.NEW.KMFR.SI.Y.0035.090315T2113Z-090316T0300Z/ /O.CON.KMFR.SE.W.0015.000000T0000Z-090317T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 213 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. SOUTH WINDS OF 20 TO 30 KT WILL CONTINUE INTO THE EVENING...BUT WILL EASE TO 10 TO 20 KT BY LATE EVENING. STEEP AND DANGEROUS SEAS OF 12 TO 15 FEET AT 11 TO 12 SECONDS WILL INCREASE TO 14 TO 16 FEET AT 10 SECONDS THIS EVENING. SEAS WILL BE HIGHEST NORTH OF GOLD BEACH. SEAS WILL LOWER TO 13 TO 15 FEET AT 11 SECONDS MONDAY...AND THEN TO AROUND 12 FEET AT 12 SECONDS BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-370-161100- /O.EXP.KMFR.GL.W.0013.000000T0000Z-090315T2100Z/ /O.NEW.KMFR.SI.Y.0035.090315T2113Z-090317T1200Z/ /O.CON.KMFR.SE.W.0015.000000T0000Z-090317T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 213 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. WEST TO SOUTHWEST WINDS OF 20 TO 30 KT WILL DECREASE TO 15 TO 25 KT TONIGHT. STEEP AND DANGEROUS SEAS OF 16 TO 18 FEET AT 11 TO 12 SECONDS WILL DECREASE TO 14 TO 15 FEET AT 12 SECONDS MONDAY NIGHT...AND THEN TO AROUND 13 FEET AT 12 SECONDS BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAVISH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 14, 8:44 AM PDT, 5 hours 50 minutes earlier.
Area forecast discussion, Mar 14, 8:44 AM PDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 AM PDT SAT MAR 14 2009
.DISCUSSION...THE LATEST GUIDANCE IS STILL CONSISTENT WITH
BRINGING A SERIES OF PACIFIC FRONTS INLAND TONIGHT THROUGH THE
WEEKEND. THESE FRONTS ARE SUPPORTED BY A STRONG JETSTREAM WITH 35
TO 40 KTS FROM THE SOUTHWEST AT H850 THIS AFTERNOON. THIS WILL
LEAD TO GUSTY WINDS AND INCREASING RAIN THIS AFTERNOON ESPECIALLY
FOR SOUTHWEST OREGON. SNOW LEVEL WILL REMAIN AROUND 4000-5000 FEET
TODAY BUT IS EXPECTED TO LOWER TO BETWEEN 3000-3500 FEET TONIGHT
AS MORE COLD AIR FILTERS INTO THE AREA. THE MID SHIFT HAD
INCREASED QPF AMOUNTS AND WINTER WEATHER ADVISORIES ARE NOW IN
EFFECT FOR THE CASCADES AND SISKIYOUS...WITH HEAVY SNOW WARNING
FOR WESTERN SISKIYOU COUNTY OF NORTHERN CALIFORNIA. THE MODERATE
TO HEAVY SNOW WILL BE ABOVE 4000 FEET WITH THIS FIRST BATCH OF
SNOW BUT COULD LOWER FURTHER ON SUNDAY NIGHT. WILL EVALUATE THIS
NEXT POTENTIAL FOR SUNDAY NIGHT WITH THE AFTERNOON FORECAST.
&&
.AVIATION...WIDESPREAD MVFR CIGS AT THE COAST AND DOUGLAS COUNTY
TODAY AND TONIGHT. LCL MVFR CIGS SPREAD INTO SOUTHERN OREGON THIS
EVENING AND TONIGHT. MOUNTAINS AND MAJOR PASSES WILL SEE CIGS
WORSENING TO IFR THIS EVENING WITH VIS POSSIBLY LOWERING TO MVFR
IN RAIN AND SNOW. STRONG SOUTHWEST WINDS WILL DEVELOP ALONG THE
COAST AND INLAND INTO SOUTHERN JOSEPHINE/JACKSON COUNTIES THIS
EVENING.
&&
.MARINE...GUSTY WINDS AND INCREASED SEAS ARE EXPECTED WITH THESE
FRONTS. WINDS COULD COME UP TO GALE SUNDAY MORNING THEN STABILIZE
SUNDAY AFTERNOON.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM PDT
SUNDAY FOR ORZ025-ORZ027-ORZ028.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM PDT SUNDAY
FOR .
CA...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM PDT SUNDAY
FOR CAZ080.
PACIFIC COASTAL WATERS...GALE WATCH FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM PDT SUNDAY FOR PZZ350-
PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WATCH FROM SUNDAY MORNING THROUGH LATE MONDAY
NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM PDT SUNDAY
FOR PZZ350-PZZ356-PZZ370-PZZ376.
08/99/99Hazardous weather outlook, Mar 14, 11:42 AM PDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1142 AM PDT SAT MAR 14 2009 CAZ080-151600- WESTERN SISKIYOU COUNTY- 1142 AM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER STORM WARNING FOR HEAVY SNOW WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-151600- SOUTH CENTRAL OREGON CASCADES- 1142 AM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ028-151600- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 1142 AM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4500 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-151600- EASTERN DOUGLAS COUNTY FOOTHILLS- 1142 AM PDT SAT MAR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW WILL BE IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET BEGINNING 6 PM PDT. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE WINTER WEATHER ADVISORY FOR HEAVY SNOW WILL WILL REMAIN IN EFFECT UNTIL 6 PM PDT SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUGDEN
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:30 AM PDT | Winter Storm Warning | MFR | Douglas | 49 hr |
| Mar 14, 3:30 AM PDT | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 56 hr |
| Mar 14, 2:34 PM PDT | Hazardous Seas Warning | MFR | 66 hr | |
| Mar 14, 2:46 PM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.